# SDR C77A315236

- Difficulty date: September 19, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N636CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 5,051 hours, 2,967 cycles
- Engine: Ge CF348E5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 004053
- Condition: Discharged
- Location: Emergency Lights
- Part time: 5,349 hours, 3,242 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE EMERGENCY LIGHT POWER UNIT FUNCTIONAL TEST, THE AFT RT ELPU FAILED TO KEEP THE EMERGENCY LIGHTS ON FOR THE REQUIRED 15 MINUTES WITH A FAULT CODE OF 33500004UT1.  R & R AFT RT ELPU IAW AMM 33-50-01.  OPS CHECKED GOOD.
